Über höhere kritische Determinanten von Sternkörpern.

Wolfgang Schmidt

Monatshefte für Mathematik (1955)

  • Volume: 59, page 274-304
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Schmidt, Wolfgang. "Über höhere kritische Determinanten von Sternkörpern.." Monatshefte für Mathematik 59 (1955): 274-304. <http://eudml.org/doc/176976>.

author = {Schmidt, Wolfgang},
journal = {Monatshefte für Mathematik},
keywords = {number theory},
pages = {274-304},
title = {Über höhere kritische Determinanten von Sternkörpern.},
url = {http://eudml.org/doc/176976},
volume = {59},
year = {1955},

AU - Schmidt, Wolfgang
TI - Über höhere kritische Determinanten von Sternkörpern.
JO - Monatshefte für Mathematik
PY - 1955
VL - 59
SP - 274
EP - 304
KW - number theory
UR - http://eudml.org/doc/176976
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.